Математическая физика, анализ, геометрия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2003, том 10, номер 3, страницы 290–300 (Mi jmag251)  

Sturm–Liouville problem with a distributed condition

Yuri Lyubich

Department of Mathematics, Technion, 32000, Haifa, Israel

Аннотация: A special problem for the standard liner differential equation of $2$-nd order on $[0,1]$ is investigated when one of boundary conditions must be orthogonal to a given measure on $[0,1]$. The measure and the potential are complex-valued. The main theorem yields some conditions for the alternative: the codimension or the linear span of the root functions in $C[0,1]$ is either $1$ or $\infty$. The transformation operators are applied to reduce the problem to the theory of entire functions.

Полный текст: PDF файл (204 kB)
Полный текст: http:/.../abstract.php?uid=m10-0290e

Реферативные базы данных:
Тип публикации: Статья
MSC: 34L10
Поступила в редакцию: 26.06.2003
Язык публикации: английский

Образец цитирования: Yuri Lyubich, “Sturm–Liouville problem with a distributed condition”, Матем. физ., анал., геом., 10:3 (2003), 290–300

Цитирование в формате AMSBIB
\RBibitem{Lyu03}
\by Yuri Lyubich
\paper Sturm--Liouville problem with a distributed condition
\jour Матем. физ., анал., геом.
\yr 2003
\vol 10
\issue 3
\pages 290--300
\mathnet{http://mi.mathnet.ru/jmag251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2012264}
\zmath{https://zbmath.org/?q=an:1071.34088}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag251
  • http://mi.mathnet.ru/rus/jmag/v10/i3/p290

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:89
    Полный текст:41
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021